Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Gradients of convex functions


Authors: E. Asplund and R. T. Rockafellar
Journal: Trans. Amer. Math. Soc. 139 (1969), 443-467
MSC: Primary 46.45
DOI: https://doi.org/10.1090/S0002-9947-1969-0240621-X
MathSciNet review: 0240621
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.45

Retrieve articles in all journals with MSC: 46.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240621-X
Article copyright: © Copyright 1969 American Mathematical Society